# SDR USAA040101

- Difficulty date: April 1, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,550 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED .375 INCH, TOP HINGE CUTOUT AFT SERVICE DOOR.  INSTALLED DOUBLER PER SRM 53-60-01.  (M)
